Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is low BP a side effect of Zolf?

I have been on Prestiq for several years and felt that the results was not as effective as it had been. My doctor prescribed Zolf . I began the regiment on April 28, 2014. Today my blood pressure is in the low 70 and I have been neausa most of today. Could these be the side effect of Zolf? Please reply.
Fri, 21 Apr 2017
Report Abuse
Emergency Medicine Specialist 's  Response
Hi!
Regarding your question I can say for sure that the side effects of a medication and in this case Zolf, can not start after 3 years. The side effects of a medications of this group begin a few days or weeks after the start, or the maximum after a few months. So your situation should come from another problem. I do not have much information about your concern to help you with a recommendation on what to do. However, you should not worry because one time episode does not refer a serious problem. But if this situation with ow BP and nausea persists for several days, you should contact your doctor. You are welcome to write me again.
All the best and thank you for using HalthcareMagic.
Regards,
Dr. P. Cerri
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was having hypertension and one the medicine Stamlo T for 3 years. But from some time my pulse rate was very high and my doctor prescribed...